PDA

View Full Version : Weird Question



bics56
12-04-2006, 11:38 AM
For the multi what is in it that makes your pee neon yellow? Or am I the only person that gets that when I take the multi?

DavyRen
12-05-2006, 06:14 AM
When taking the multi my pi$$ also glows in the dark!

mickyjune26
12-05-2006, 06:57 AM
are you drinking a lot of water? deeply colored urine is often a sign of not enough water.

chris mason
12-05-2006, 05:23 PM
That just indicates your body is replete with vitamins.

:clap:

Seriously, it is due to your body disposing of excess vitamins.

Chris

Unholy
12-05-2006, 08:43 PM
B vitamins especially right?

Mercuryblade
12-05-2006, 11:14 PM
It's your bodies sign of getting rid of excess stuff it doesn't need, taking a multi will tend to turn your urine a darker color especially earlier in the day (assuming you take your vitamin in the morning) but dark urine can also be a sign of being dehydrated.
Assuming you're weightlifting and taking protein, just drink tons of water all day, its really hard to overdo it when it comes to water.

chris mason
12-06-2006, 05:27 AM
B vitamins especially right?

Yep.

russianwol
12-06-2006, 06:16 PM
Seriously, it is due to your body disposing of excess vitamins.

Chris

Thus making your urine very expensive ;)

DavyRen
12-07-2006, 05:28 AM
Thus making your urine very expensive ;)

Could always bottle it and sell it in liquid form.

Chris,
Any chance of a job?

chris mason
12-07-2006, 05:39 AM
Could always bottle it and sell it in liquid form.

Chris,
Any chance of a job?


We can make you our official urine sampler...:hide:

DavyRen
12-07-2006, 06:08 AM
We can make you our official urine sampler...:hide:

Cheers mate but I think i'll stick to counting beans!